# SDR DXTA2023060187510

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 2,004 hours, 1,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO MAIN DOOR VISUAL GREEN INDICATORS MISSING WHEN THE MAIN CABIN DOOR IS LOCKED. TOP LEFT GREEN FLAG AND GREEN PIN INDICATOR, SECOND FROM THE TOP ON THE RIGHT WHEN THE DOOR IS CLOSED.  GAINED ACCESS TOT HEA/C, CONFIRMED MAIN DOOR LOCKED VISUAL INDICATORS WERE MISSING, REMOVED MAIN DOOR AIRSTAIRS IAW AMM 52·14·00, PERFORMED GVI OF THE MAIN DOOR LOCK PINS, FOUND PINS TO BE COVERED WITH OLD GREASE PREVENTING THE GREEN INDICATORS TO BE SEEN, CLEANED LOCK PINS 1AW  EMM 70-00·00, LUBRICATED MAIN DOOR LATCH PINS 1AW AMM 52·11·21, INSTALLED AIRSTAIRS, PERFORMED OPS CHECK OF MAIN DOOR. OPS CHECK SATISFACTORY. AIC IS BACK TO ORIGINAL CONFIGURATION,
